# SDR SIMA20240825002

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 20,578 hours, 13,916 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Overheated
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

BRAKE OVERHEAT ON LANDING CFR MET AIRCRAFT BEFORE PULLING INTO GATE. NO CREW WRITE UP.
